read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

How can you lose weight when the meds you take cause weight gain?

Seasonale and seroquel both have high incidence of weight gain, how can you safely lose weight when the medications you take cause you to gain weight?
I have no idea what cgni is but i cant connect with the web site, can you give me some details about what it is?

Related Items

6 Responses to “How can you lose weight when the meds you take cause weight gain?”

  1. goinbonkers2 said:

    it is very difficult. You need to watch what you eat and exercise.

  2. Miss Fray said:

    They make you lose weight because they alter your metabolism a bit. You can combat this by watching your calories and reving up your workouts. If you are relatively healthy already you should be fine with just continuing to work out and eating right.

  3. Shannon L said:

    I would suggest talking to your doctor about this. They can offer suggestions for exercises and may also refer you to a nutritionist to help with your meals. Other than that, but out most of the fat from your diet, only let it consume about 20% of your caloric intake and increase your protein to about 50%. Let the rest be carbs. Eat about 5 times a day: breakfast, mid-morning snack, lunch, mid-afternoon snack, and dinner. Bake your foods rather than fry. Or you can poach fish, it’s also very healthy. Finally, get daily exercise. Take a brisk walk in the morning or evening after dinner. The most important way to combat weight gain, even from medication, is a healthy diet and daily exercise. Best of luck!

  4. queenof_tartz said:

    If neither are a steroid, then you have a better chance of losing weight.

    The first thing to do is talk with your doctor and find out if you can decrease your dosages safely. If not, then you need a plan. Maybe you could ask your doctor to get you an appointment with a nutritionist. He or she can help you determine a meal plan that takes your medicine into consideration.

    The only other thing is to get moving more. Maybe the meds make you sleepy or feel funny and maybe exercise isn’t appealing, but I think that will be your only option. Maybe spend time outside in the sunshine taking walks, working around your yard anything to be busy.

    Find a great exercise dvd. I have a health condidtion that makes some days awful and others are great – – I take meds for pain control. I have learned that having a yoga dvd gives me the incentive to use it when I am having a good day and on the bad days, I have something to look forward to.

    It’s hard with medications – your doctor needs to be part of helping you solve the problem.

  5. JAY said:

    to be honest,id advice you see your physician and get the best and safest advice on how to maitain or loose weight when on medication.If you really feel your gaining weight when on certain meds,you can maybe stay away from fattening foods and concentrate on cereals,fruits and other types of living foods,they’ll help you to at least gain healthy muscle instead of fat and weight flactuations will definitely be reduced.Plz do not diet or skip meals wen on meds,even if your tempted to loose the excess weight.Watch your diet,it may contain alot of dead food like fries,burgers,cakes and the like.These foods tend to make the body loose and gain weight alot.Concentrate on living foods,they are best.All in all,consult your doctor and get the best course of action.
    Hope i helped

  6. The_ChewToy said:

    Generally speaking, I don’t think it’s possible to gain weight if you are burning more calories than you are ingesting. Perhaps, however, I should say not possible to gain fat.

    We don’t know what medicines you are on, nor how they affect the body. That question needs to be addressed to a doctor or perhaps a good pharmacist. They can tell you what the medicine does exactly.

    If it is a medicine that increases water retention, you’re going to gain weight, and possibly a bit of inches as well. I wouldn’t recommend trying to maintain a slight state of dehydration to combat the problem. Watch your Calorie intake to make sure you don’t increase your non-water mass, because that will give your body more room to store more water and basically create a heavy weight-gain cycle.

    If the medicines slow the metabolism, you can increase your workouts and lower your food intake to combat the problem.

    Find out what the medicines are doing. You should be able to adjust your diet and exercise to accomodate the medicine in most instances.

    However, please note that if you are on some specific, very strong steriods, you may have a great deal of difficulty. Your doctor will be able to help identify the issues and offer suggestions. There are a few medicines for which weight gain is all but inevitable. Of course, in those cases, the alternatives are much worse! 😉

    Good luck!




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives